# SDR AALA201807243008

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N949AN
- Make and model: Boeing 737823
- Aircraft serial: 29537
- Aircraft time: 52,891 hours, 21,706 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101203
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING FORWARD SPAR WEB AT THE BOOST PUMP MOUNTING AREA.  REPAIRED THE SPAR WEB IAW EA 282055.
